# SDR DALA2022050303107

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 74,109 hours, 9,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DOOR L AFT CABIN ILLUMINATED IN FLIGHT. VISUAL LOCKED INDICATOR SHOWED PARTIALLY OPEN. CORRECTIVE ACTION: T/S. PERF GVI OF DOOR L AFT CABIN. LOCK, LOCK IND PROX SW/SENSORS OPN AND INDICATION NORM. (8652498)
